# SDR 9709239864

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Lt Te Flap
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, TAKEOFF WARNING HORN SOUNDED WITH ALL FLIGHT CONTROLS IN NORMAL POSITION.  ABORTED TAKEOFF.  MAINTENANCE REPLACED LEFT FLAP CONTROL VALVE, OPERATIONAL CHECK OK.
